# SDR AALA980103

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1407D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11360
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Syncro
- Part number: A83235417
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0432 - AFTER TAKEOFF, FLAPS WERE SELECTED UP AND THE CREW RECEIVED A FLAP ASYMMETRY MESSAGE ON MFDU.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT HAND MIDDLE FLAP SYNCRO AND CYCLED FLAPS WITH NO FAULTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
